Each Tablet Contains Cetirizine Hydrochloride 10mg
For the relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives)
Adults and children over 12 years: Take 1 tablet daily with or without food.
Children 6-12 years take 1/2 tablet twice daily with or without food.
Not recommended for children under 6 years of age.
This medicine may cause drowsiness and may increase the effects of alcohol. If effected do not drive a motor vehicle or operate machinery.
Consult your doctor before use if: You have kidney problems; you are pregnant (or may become pregnant) or are breastfeeding. Contains lactose.
Do not use if seal is broken.